Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Having Jadelle implant. Having UTIs all the time. Reason?

Hi there, I am a normaly healthy 23 yr old female. I have been married (sexually active) 4 years next week. I have been using a combined oral contraceptive for most of this time but switched to a progesterone Jadelle implant (lasts 5 years) 6 months ago. In the last 2-3 months I have been getting UTIs all the time, which I very unusual for me. Prior to these last months I have only had 2 UTIs since being married 3.5 years. Most of the time I can catch them as they are starting with urine alkilizers, d-mannose and water etc. I saw a dr who gave me trimethoprim for one; he didn t think there was any reason why I should be getting increased UTIs; just was. The UTIs are painful and I hate always worrying that I m about to get another. Is there anything I can, extra to the obvious rules, and do you think my change in birth control has impacted this? Or should I be looking down other avenues like pregnancy or something else?
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response
Jul 2016
hanks for your query..You are getting repeated attacks of UTI since last six months which you doubt to be due to contraceptive implant..I would like to state that the implant is not at all responsible for your symptoms.In females it is not uncommon to get UTI once in while and once it sets in it is rather difficult to eradicate it compared to in males.So please get your Routine Urine test and Culture and Sensitivity done to find out the Organisms for infection and the antibiotics to which they are sensitive to.Consult some Urologist for further management,In the meanwhile take some antibiotics and Urinealkalizer.
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor